MathSciNet Relay Station
MathSciNet bibliographic data
MR1233425 93C20 (35B37 76C99 93B05)
Coron, Jean-Michel Contrôlabilité exacte frontière de l'équation d'Euler des fluides parfaits incompressibles bidimensionnels. (French) [Exact boundary controllability of the Euler equations for two-dimensional incompressible perfect fluids] C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 3, 271–276.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement